# SDR UPS06446385

- Difficulty date: February 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65B0497414
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - RIGHT NR 5 DOOR LWR GATE FACE AND PUSH ROD ATT BRACKET FOUND CORROSION.  CORROSION BLEND OUT 0.095 X 2 X 2 INCH.  LWR GATE REPLACED & DOOR RIGGING CHECK PERFORMED AS PER MM 52-11-09.
